Terry-White-Chemists-Paracetamol-Suspension-Colourfree-5-12-Years-Strawberry-200ml

Terry White Chemists Paracetamol Suspension Colourfree 5-12 Years Strawberry 200ml

Terry White Chemists Children's Paracetamol 6 - 12 years provides effective temporary relief of pain and fever associated with teething, headache, earache, immunisation and symptoms of cold and flu.

Description and use

For the effective temporary relief of pain and fever associated with teething, headache, earache, immunisation and symptoms of cold and flu. Free from: Aspirin, alcohol, sugar, colour, gluten and lactose.

Dosage

Shake well before use. Follow directions as per instructions in package. Repeat dose every 4-6 hours as needed, not more than 4 times a day. Can be administered in water or fruit juice if necessary. Suitable for children with asthma who are sensitive to aspirin and NSAID'S.

Active Ingredients

Paracetamol 240mg/5ml

Inactive Ingredients

Saccharin Sodium and Hydroxybenzoates.

Storage and Disposal

Store below 25°C. Do not refrigerate. Protect from light.

Warnings

Do not use for longer than 48 hours at a time unless advised to do so by a doctor, together with other products containing paracetamol unless advised to do so by a doctor, more than 4 doses per 24 hour period or in children under 6 years of age. Do not use if the cap seal is broken or missing. Ensure that child resistant cap is engaged by tightening the cap. This product contains the quivalent of 0.35g/ml of sorbitol which may have a laxative effect or cause diarrhoea. This is more likely if several products containing sorbitol or related substances are consumed sinultaneously.